# SDR GLBA2001018

- Difficulty date: February 1, 2001
- Submitted: February 3, 2001
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 13,364 hours, 15,249 cycles
- System (JASC): 5270 · Door Warning System
- Part: Latch
- Condition: Damaged
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED T/O, SERVICE DOOR ANNUNCIATOR ILLUMINATED.  REPLACED LATCH, OPS CHECKED SYSYEM GOOD.
